Alert archive / New Mexico / Special Weather Statements in 2021
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Jul 5, 2021, 5:08 PM MDT for Los Alamos County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2021, 5:08 PM MDT (23:08 UTC)
- Expired
- Jul 5, 2021, 5:45 PM MDT
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
County Los Alamos County, NM
The radar
The Albuquerque radar (KABX), 126 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
426 WWUS85 KABQ 052308 SPSABQ Special Weather Statement National Weather Service Albuquerque NM 508 PM MDT Mon Jul 5 2021 NMZ214-217-052345- Southern Sangre de Cristo Mountains-Espanola Valley- 508 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND NORTHEASTERN SANTA FE COUNTIES UNTIL 545 PM MDT... At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over Chimayo, moving southeast at 5 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Chimayo, Cundiyo, Cuartelez, Rio Chiquito, Sombrillo, La Puebla, Truchas and Cordova. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3597 10604 3614 10593 3607 10567 3584 10583 TIME...MOT...LOC 2308Z 298DEG 6KT 3603 10591 $$ 40
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jul 5, 2:51 PM MDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jul 5, 2:51 PM MDT, 2 hours 17 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 251 PM MDT Mon Jul 5 2021 .SYNOPSIS... Scattered to numerous storms moving off the mountains in the early afternoon to surrounding lower elevations by the late afternoon and evening continue today and Tuesday. A few storms along and immediately east of the central mountain chain will have the potential to become severe this afternoon. Storm coverage lessens becoming isolated to scattered at best Wednesday through Friday with temperatures warming up and nearing the 100 degree mark at Farmington Friday. Temperatures moderate with increasing storm coverage returning by next weekend. Locally heavy rainfall, gusty winds, hail, and cloud to ground lightning will accompany any nearby or passing storm. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)... True to its name, the Four Corner’s high is currently located just southeast of the landmark, but the feature will undergo a westward shift in the coming days. A moist atmosphere remains in place over much of northern and central NM with this morning’s PWAT measuring 1.16 inch (not quite a record, but well above the 90th percentile). Northwestern areas of NM closest to the high are registering lower PWAT values closer to 0.7 inch as relatively drier air continues to periodically wrap into the state while eastern and southeastern areas of the state continue to boast higher PWAT values of 1.3 to 1.5 inch. A light easterly surface flow is modeled over the eastern half of the state this afternoon and evening, and while observations are not overly convincing this is transpiring, this would enhance directional shear through the vertical column and allow a few storms to turn strong to severe as they roll into the plains through the evening. Locally heavy rainfall will also be a threat into the evening, especially in far eastern zones as indicated above. High resolution convection- allowing models and short range ensembles indicate nocturnal convection could be persistent in eastern zones tonight as surface winds veer a bit more south southeasterly, feeding sufficient inflow into southward propagating cells. As the high nudges westward on Tuesday, storm motions could veer with more of a southwestward heading for most cells. Surface winds will also be predominantly southeasterly in many areas. This could keep directional differences from winds aloft and perhaps sufficient shear for a few more strong or severe cells, mainly along east slopes of the central mountains and into the northeastern corner of the state. A MCS is also modeled to originate over northeastern NM early Tuesday evening before dropping southward across the plains Tuesday night, so high POPs have been built into the forecast for these areas. 52 LONG TERM...(WEDNESDAY THROUGH SUNDAY)... The long term begins with drier air becoming entrained around the northern side of the Four Corners high and back down into northern NM Wednesday and Thursday, as the centroid nudges back closer to northwestern NM. Afternoon storms become isolated to scattered in coverage as a result over the forecast area as daytime highs creep up, into the upper 90s for Farmington. This trend continues Friday when Farmington’s forecast high temperature is 100F. While being the hottest day of the forecast period, Friday looks to outperform the two drier days of Wednesday and Thursday. This will be thanks to a shortwave trough rounding the northern side of the trough over the northern Rockies. This will help spark storms off the Rockies stretching down into the Sangre de Cristo’s moving southeastward over the adjacent high plains. The upper high slides back westward, with fairly high confidence given both GFS and ECMWF deterministic solutions resolve this behavior. Meanwhile, the aforementioned shortwave trough sends down a backdoor front which looks to help aid in pushing low level monsoon moisture from the Gulf and Great Plains westward for next weekend. With the additional moisture the upper high sliding back over the Great Basin, scattered to numerous afternoon storms look likely again along the high terrain with steering flow remaining mostly north-to-south. 52/24 && .FIRE WEATHER... Overall, there are low fire weather concerns for the next several days. The weather pattern will be defined by scattered to numerous showers and thunderstorms for the remainder of today and Tuesday with a a slight decrease in coverage on Wednesday, reducing a bit more on Thursday and Friday. The spatial distribution of surface/low layer moisture will be slow to evolve over the next several days, and afternoon humidity will repeatedly be lowest in the northwest plateau of NM. Storm chances will also be lowest in this relatively drier northwest portion of the state, generally increasing southeastward across the remainder of the forecast area where more wetting storms will be found. The northwestern zones will also be at highest risk for heat, drier air in the mid levels, and consequently higher Haines indices and more unstable conditions. Any storms that do develop in northwest NM would also be the favored candidates for dry lightning from less efficient rainfall. Otherwise, wind concerns will originate from thunderstorm outflows, some of which could induce gusty east canyon winds for a couple to a few hours in the evenings (mostly in central zones 52 && .AVIATION... 18Z TAF CYCLE A typical monsoon pattern will be in place across northern and central New Mexico today into Tuesday with scattered to numerous thunderstorms taking shape over the high terrain early this afternoon before drifting slowly southward or southwestward. Storms will then collide, regenerate, or even multiply in adjacent lower elevation areas late this afternoon and into the evening. Storms that roll off of the eastern slopes of the central mountain chain and into the plains could turn strong to severe with large hail and all storms will be capable of producing strong, if not damaging, downburst winds with brief heavy downpours and reductions to visibility and ceilings. Storms will diminish and come to an end over most of western and central New Mexico near or shortly after midnight, but storms may regenerate in the eastern plains well into the morning hours Tuesday. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 65 97 67 95 / 20 5 5 5 Dulce........................... 54 88 52 90 / 30 30 30 30 Cuba............................ 58 87 57 83 / 60 40 40 30 Gallup.......................... 59 92 58 92 / 30 20 5 10 El Morro........................ 55 85 55 85 / 40 30 30 20 Grants.......................... 59 89 59 87 / 50 40 40 20 Quemado......................... 56 85 55 86 / 50 50 30 40 Magdalena....................... 62 84 60 81 / 60 60 50 40 Datil........................... 57 81 55 80 / 50 60 50 40 Reserve......................... 56 90 55 89 / 50 50 40 50 Glenwood........................ 61 91 61 90 / 60 50 30 60 Chama........................... 50 79 49 82 / 50 60 50 30 Los Alamos...................... 61 81 60 81 / 60 70 60 40 Pecos........................... 58 78 57 79 / 60 70 70 50 Cerro/Questa.................... 51 78 50 81 / 60 80 70 40 Red River....................... 47 69 46 73 / 60 80 70 40 Angel Fire...................... 45 72 45 72 / 50 70 70 50 Taos............................ 53 83 52 83 / 60 80 60 40 Mora............................ 53 74 53 75 / 50 80 70 50 Espanola........................ 62 88 61 87 / 50 70 60 40 Santa Fe........................ 61 82 60 80 / 60 70 70 40 Santa Fe Airport................ 61 86 60 84 / 60 70 60 40 Albuquerque Foothills........... 66 88 65 85 / 60 60 60 30 Albuquerque Heights............. 68 90 68 87 / 50 50 50 20 Albuquerque Valley.............. 64 92 65 89 / 50 50 50 20 Albuquerque West Mesa........... 68 90 67 88 / 50 50 50 20 Belen........................... 68 91 67 89 / 40 50 50 20 Bernalillo...................... 65 91 65 89 / 60 50 50 30 Bosque Farms.................... 65 91 65 89 / 40 50 50 20 Corrales........................ 66 92 66 89 / 50 50 50 20 Los Lunas....................... 66 91 65 89 / 40 50 50 20 Placitas........................ 65 87 63 85 / 60 60 60 30 Rio Rancho...................... 67 91 66 88 / 50 50 50 20 Socorro......................... 68 92 66 88 / 50 60 50 30 Sandia Park/Cedar Crest......... 61 82 60 78 / 60 70 60 40 Tijeras......................... 63 85 61 82 / 60 60 60 40 Edgewood........................ 60 83 59 81 / 60 70 60 40 Moriarty/Estancia............... 59 84 58 81 / 50 70 60 30 Clines Corners.................. 58 78 57 76 / 50 70 70 40 Mountainair..................... 60 81 59 78 / 60 60 60 40 Gran Quivira.................... 60 81 59 78 / 60 70 60 40 Carrizozo....................... 64 83 62 80 / 60 70 60 50 Ruidoso......................... 57 76 56 71 / 60 80 70 60 Capulin......................... 58 78 55 78 / 50 80 80 20 Raton........................... 57 81 55 82 / 50 80 70 30 Springer........................ 59 82 57 82 / 60 80 70 40 Las Vegas....................... 55 76 55 77 / 60 80 80 40 Clayton......................... 64 83 61 82 / 40 70 70 20 Roy............................. 62 78 60 80 / 60 70 70 30 Conchas......................... 66 85 64 85 / 60 70 70 30 Santa Rosa...................... 64 82 63 82 / 50 70 70 40 Tucumcari....................... 67 86 66 86 / 60 60 70 30 Clovis.......................... 66 82 65 82 / 60 50 50 30 Portales........................ 66 83 66 83 / 60 60 40 20 Fort Sumner..................... 67 85 66 83 / 50 60 70 30 Roswell......................... 71 87 69 85 / 60 50 60 40 Picacho......................... 64 81 63 78 / 60 70 60 50 Elk............................. 60 77 59 75 / 60 70 60 60 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jul 5, 3:04 AM MDT, 14 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 304 AM MDT Mon Jul 5 2021 NMZ201>241-061100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 304 AM MDT Mon Jul 5 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight There is a Marginal Risk for strong to severe thunderstorms over the eastern plains of New Mexico from mid-afternoon through the evening hours. The main threat will be gusty to damaging straight-line winds. Heavy rain capable of localized flash flooding will also be a concern across the entire region, especially with slow-moving storms and/or near and downstream from wildfire burn scars. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The active monsoon pattern will continue to support elevated storm coverage and the threat for heavy rainfall capable of flash flooding on Tuesday, especially in the Upper Gila region and areas along and east of the central mountains. Burn scars and areas with recent heavy rainfall will be most susceptible to flash flooding. Isolated strong or severe storms cannot be ruled out across northeast New Mexico for Tuesday afternoon and early evening with gusty outflow winds serving as the primary risk. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, rainfall amounts and any flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. DPorter
In the hours before
Special weather statement, Jul 5, 1:41 PM MDT, 3 hours 27 minutes before
Special Weather Statement National Weather Service Albuquerque NM 141 PM MDT Mon Jul 5 2021 NMZ213>216-052015- Upper Rio Grande Valley-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Northern Sangre de Cristo Mountains- 141 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TAOS AND WEST CENTRAL COLFAX COUNTIES UNTIL 215 PM MDT... At 141 PM MDT, Doppler radar was tracking a strong thunderstorm near Taos Ski Valley, or 14 miles southeast of Questa, moving southwest at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Taos, Red River, Eagle Nest, Taos Ski Valley, Shady Brook, Taos Pueblo, Ranchos De Taos, Arroyo Seco, Valdez and Los Cordovas. This includes Highway 64 between Mile Markers 242 and 263, and between Mile Markers 284 and 286. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3670 10538 3657 10523 3628 10551 3647 10575 TIME...MOT...LOC 1941Z 045DEG 12KT 3659 10538 40
Special weather statement, Jul 5, 3:34 PM MDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT Mon Jul 5 2021
NMZ214-217-052200-
Southern Sangre de Cristo Mountains-Espanola Valley-
334 PM MDT Mon Jul 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TAOS...SOUTHEASTERN
RIO ARRIBA AND WEST CENTRAL MORA COUNTIES UNTIL 400 PM MDT...
At 334 PM MDT, Doppler radar was tracking a strong thunderstorm near
Penasco, or 13 miles south of Taos, moving south at 15 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Penasco, Tres Ritos, Llano, Picuris Pueblo, Llano Largo, Vadito,
Rodarte and Rio Lucio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3601 10545 3601 10546 3598 10546 3598 10544
3597 10544 3596 10545 3596 10577 3622 10571
3623 10549
TIME...MOT...LOC 2134Z 000DEG 12KT 3619 10561
40Special weather statement, Jul 5, 4:11 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
411 PM MDT Mon Jul 5 2021
NMZ211-052245-
Jemez Mountains-
411 PM MDT Mon Jul 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO ARRIBA AND
NORTHEASTERN SANDOVAL COUNTIES UNTIL 445 PM MDT...
At 411 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Youngsville, or 15 miles east of Cuba, moving
southeast at 5 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of south central Rio
Arriba and northeastern Sandoval Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3617 10664 3617 10666 3615 10665 3616 10663
3616 10661 3612 10645 3589 10661 3603 10682
3619 10672
TIME...MOT...LOC 2211Z 298DEG 6KT 3608 10670
40Special weather statement, Jul 5, 4:19 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
419 PM MDT Mon Jul 5 2021
NMZ214-215-229-052245-
Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo
Mountains-Northeast Highlands-
419 PM MDT Mon Jul 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND
SOUTHWESTERN MORA COUNTIES UNTIL 445 PM MDT...
At 419 PM MDT, Doppler radar was tracking a strong thunderstorm over
Tierra Monte, or 7 miles south of Mora, moving southeast at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
La Cueva, Tierra Monte, Ledoux, Sapello, Morphy Lake State Park,
Gascon, South Carmen, Manuelitas and Rociada.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3590 10520 3591 10523 3588 10524 3586 10521
3587 10518 3584 10517 3584 10521 3583 10522
3582 10515 3574 10511 3571 10548 3594 10546
3596 10524
TIME...MOT...LOC 2219Z 308DEG 23KT 3586 10531
40Special weather statement, Jul 5, 5:08 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Albuquerque NM 508 PM MDT Mon Jul 5 2021 NMZ214-217-052345- Southern Sangre de Cristo Mountains-Espanola Valley- 508 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND NORTHEASTERN SANTA FE COUNTIES UNTIL 545 PM MDT... At 508 PM MDT, Doppler radar was tracking a strong thunderstorm over Chimayo, moving southeast at 5 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Chimayo, Cundiyo, Cuartelez, Rio Chiquito, Sombrillo, La Puebla, Truchas and Cordova. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && LAT...LON 3597 10604 3614 10593 3607 10567 3584 10583 TIME...MOT...LOC 2308Z 298DEG 6KT 3603 10591 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:12 PM MDT | Special Weather Statement | ABQ | Quay | 33 min |
| Jul 4, 6:14 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 45 min |
| Jul 4, 6:45 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 3 hr |
| Jul 4, 6:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Jul 4, 6:55 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 65 min |
| Jul 4, 7:28 PM MDT | Special Weather Statement | ABQ | Union | 32 min |
| Jul 4, 7:40 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 3 hr |
| Jul 4, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 30 min |
| Jul 4, 7:44 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jul 4, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay, Roosevelt | 61 min |
| Jul 4, 8:25 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 3 hr |
| Jul 4, 8:31 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jul 4, 8:35 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, San Miguel | 55 min |
| Jul 4, 8:51 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Quay, Roosevelt | 54 min |
| Jul 4, 8:59 PM MDT | Special Weather Statement | ABQ | Quay | 31 min |
| Jul 4, 9:17 PM MDT | Areal Flood Advisory | ABQ | Curry | 118 min |
| Jul 4, 9:17 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 25 min |
| Jul 4, 9:31 PM MDT | Areal Flood Advisory | ABQ | Curry, Guadalupe, Quay | 119 min |
| Jul 4, 10:09 PM MDT | Special Weather Statement | ABQ | Quay | 36 min |
| Jul 4, 10:14 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Jul 4, 10:23 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Guadalupe, Quay, San Miguel | 52 min |
| Jul 4, 10:34 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jul 4, 10:52 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 38 min |
| Jul 4, 11:26 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 94 min |
| Jul 4, 11:30 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 60 min |
| Jul 5, 12:09 AM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 81 min |
| Jul 5, 12:24 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 66 min |
| Jul 5, 12:34 AM MDT | Areal Flood Advisory | ABQ | Curry | 86 min |
| Jul 5, 1:08 AM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 112 min |
| Jul 5, 1:20 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 85 min |
| Jul 5, 1:29 AM MDT | Special Weather Statement | ABQ | 46 min | |
| Jul 5, 1:53 AM MDT | Areal Flood Advisory | ABQ | Chaves | 112 min |
| Jul 5, 2:11 AM MDT | Special Weather Statement | ABQ | Chaves | 49 min |
| Jul 5, 2:33 AM MDT | Areal Flood Advisory | ABQ | Chaves | 117 min |
| Jul 5, 1:41 PM MDT | Special Weather Statement | ABQ | Taos | 34 min |
| Jul 5, 2:32 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Jul 5, 2:50 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 115 min |
| Jul 5, 3:34 PM MDT | Special Weather Statement | ABQ | Taos | 26 min |
| Jul 5, 4:11 PM MDT | Special Weather Statement | ABQ | Los Alamos | 34 min |
| Jul 5, 4:19 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
| Jul 5, 4:27 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Jul 5, 4:29 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 2 hr |
| Jul 5, 5:52 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 2 hr |
Nearby
Special Weather Statements in New Mexico, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.